# SDR DL76L040361

- Difficulty date: April 18, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 28,851 hours, 4,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Seat 1a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER FOUND EMERGENCY LIGHTS AT THE FIRST 5 ROWS ARE INOP.  FOUND SHORT IN WIRING AT SEAT 1A.  REPAIRED WIRING, CHECKS OK.
